# SDR DALA1146843115

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BEAM +Y254 BET FR16 TO FR20 SEVERAL AERAS CORRODED.  BLENDED DAMAGED AREA PER A319 SRM 51-74-00.  ORIG MAT: .079" L=2.0" W=1.0" D=.050" FOUND TO BE OUT OF LIMITS PER A319 SRM 53-11-14 FIG 105, PG 112.  REMOVED AND REPLACED FLOOR SUPPORT BEAM +Y254 IAW A319 SRM 51-42-11.  ACCOMPLISHED WITH ER/A 494423-14 REV ORIGINAL SECTION I  PERMANENT REPAIR.  IDENTIFIED REPAIR AS ENGINEERING APPROVED AND PERMANENT REPAIR PER PS 900-5-1, NR 04.
